| Model Number |
FG000063-04 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Diaphoresis (2452)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that the infusion set is coming off after taking shower which lead to hyperglycaemia and diaphoresis on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 8021545.